Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Sturm theorem for partial differential equations of mixed type


Author: Kurt Kreith
Journal: Proc. Amer. Math. Soc. 81 (1981), 75-78
MSC: Primary 35B05; Secondary 35M05
MathSciNet review: 589139
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalization of the Sturm comparison theorem is given for differential equations of mixed type. The results constitute a generalization of Sturmian theorems used in the study of hyperbolic initial boundary value problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B05, 35M05

Retrieve articles in all journals with MSC: 35B05, 35M05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0589139-6
PII: S 0002-9939(1981)0589139-6
Keywords: Hyperbolic equations, elliptic equation, nodal domain, characteristic cone
Article copyright: © Copyright 1981 American Mathematical Society